# SDR 2007UALA03540

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 44,880 hours, 16,191 cycles
- Engine: Iae V2527A5
- Engine time: 31,123 hours, 11,385 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Damaged
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 T/R SLEEVE DAMAGED DUE TO CONTACT WITH FUELING TRUCK.      REVERSER REPLACED.
